# SDR AALA202306050048

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 62,568 hours, 26,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG13333
- Condition: Malfunctioned
- Location: Zone 800 - Doors
- Part time: 26,342 hours, 11,098 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY SLIDE PARTIALLY DEPLOYED ON ARRIVAL. REPLACED L1 DOOR ESCAPE SLIDE.
